# SDR ASAA0410076

- Difficulty date: February 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE CHECK, FOUND CHORD DAMAGE BULGE CORROSION AT STATION 327.  REPAIR IAW SRM.  (M)
